# SDR COMA0160018

- Difficulty date: December 28, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 1,866 hours, 1,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE SKIN WAS DAMAGED BETWEEN F.S. 700.0 AND 718.0 AT STR 18R.REPAIRED FUSELAGE DAMAGE BETWEEN F.S. 700.0 AND 718.0 AT STR 18R IAW WVAC EO 601R-53-2054.
